What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Apr 30, 2:18 PM EST, 12 minutes earlier.
Area forecast discussion, Apr 30, 2:18 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
318 PM EDT Thu Apr 30 2020
.SYNOPSIS...
A cold front will slowly move across the area today, then push
off the coast tonight. An upper trough settles across the region
Friday. High pressure returns for the weekend.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 1045 AM EDT Thursday...
Latest radar showed mainly light to moderate rain moving through
wrn and cntrl counties late this morning. This area will
continue to shift eastward to the coast and offshore this aftn
into this evening. HRRR reflectivity fcst and other CAMs
indicate enhancement of the rainfall will occur as the area
shifts toward the coast. Flood watch remains in place with amts
avgg btwn 1.5 to 2.5 inches. After coord with WPC, the ERO will
now show the SLGT risk for excessive rainfall from abt RIC-SBY
where 2+ inches are likely. Otw, a MRGL risk remains.
SPC now has the srn 2/3rds of the fa in a MRGL risk for svr storms.
Still appears like a high shear/low cape event with the main threat
being damaging wind gusts thru late this aftn. Am a bit concerned
about the gradient winds ahead of the main line as well. Given
a 65-75 kt low lvl jet, could easily see gusts up to 50 mph mix
down outside of any storms. Given this, have a wind advsry
along the immediate coastal areas. Have added Norfolk/Chesapeake
and other coastal NE NC counties including ECG to the wind
advisory for gusts up to 50 mph. Highs upper 60s to lower 70s,
before temps drop into the 50s later this aftn into early this
evening, as rain spreads into and across the area.
The front pushes off the coast this evening. Still some concern
for mdt-hvy rainfall along the ern shore early, as the system
pivots back to the NW a bit. Models then show a dry slot
punching NNE for a several hour period before addntl moisture
arrives late with the apprchg upr lvl low. Thus, will keep chc
PoPs going thru the night, but with not much in the way of QPF
after midnight. Lows in the upper 40s to mid 50s.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
As of 345 AM EDT Thursday...
Models cont to show a deep upper level low crossing the area Fri.
Combo of cold pool aloft and some daytime heating results in sct
shwrs thru the day. In addition, given the lapse rates and avbl
moisture, could see some small hail/graupel in the stronger cells.
There would also be the potential for some cold air funnels ivof
the water. Skies avg mstly cldy. Highs in the mid-upr 60s.
Last spoke of energy rotates across the ern half of the fa Fri eve
before moving offshore after midnite. Will carry chc PoPs across the
east during the eve then shift any lingering PoPs to the ern shore
after midnite. Otw, dry with dcrg clouds west. Lows mid 40s-lwr 50s.
High pressure builds into the area Sat. Mstly sunny with seasonable
temps. Highs 70-75, except the upr 60s across the ern shore. Mstly
clr to pt cldy Sat nite. Lows in the upr 40s-mid 50s.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 305 PM EDT Wednesday...
Forecast period begins with the warmest day of the next week on
Sunday. Compressional heating/WAA ahead of next front will bring a
warm, breezy day on Sunday with highs well into the 70s to low
80s, with some middle 80s possible over inland sections. Rain
chances ramp up late Sunday night out ahead of the next system,
as it moves out of the Great Lakes states into Monday morning.
Despite typical temporal discontinuities at this time range,
the 12z/29 GFS and ECMWF remain in decent agreement with
generally digging the northern stream upper trough down from
the Great Lakes/interior northeast across the northeast
coast/northern Mid- Atlantic Monday through Monday evening.
Though should also note that, once again, the overall timing
has slowed slightly, owing to the more amplified model
consensus. The associated cold front crosses the region Monday
morning, with gradual drying behind the system from west to east
Monday aftn/night. GFS still shows a weak warm front causing
light precip across the forecast area, but the deterministic
non-NCEP models (UKMet, CMC, ECMWF) as well as latest EC
ensembles are dry due to high pressure across the area and
subsidence behind the departing system. Will therefore keep
Tuesday dry, but bring PoPs back on Wednesday, as another spoke
of shortwave energy looks to push across and continue the
unsettled pattern.
For temps, expect generally seasonable values for this time of
year. After the warmer temperatures on Sunday, look to have
temps drop back to the low-mid 70s Mon-Wed behind the front.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 300 PM EDT Thursday...
Back edge of heavier rain was now moving to near the Interstate
95 corridor as of 300 PM this aftn. With the rain, conditions
varied from VFR to IFR at the TAF sites. SSE winds were still
gusting to between 30 and 40 kt at SBY/ORF/ECG right in advance
of the approaching moderate to heavy rain bands. Behind these
rain bands, wind speeds drop off significantly to 10 kt or less.
Rain in advance of a cold front will push east and off the
coast later this aftn into this evening, with just sctd showers
then expected this evening through Fri, as trailing upper trough
swings across the area. Mainly MVFR or VFR conditions expected
at the TAF sites later this aftn through Fri, but isolated IFR
conditions may occur at any TAF site.
Outlook...
Dry wx and mainly VFR conditions expected Fri night through Sat,
as high pressure builds into and across the area.
&&
.MARINE...
As of 345 AM EDT Thursday...
S/SE winds this morning 15-25 kts with gusts to 30 kts for most of
the area waters, a bit lighter over the area rivers with 15-20 kts
and gusts to 25 kts. Waves in the bay are 3-4 ft and seas 4-6 ft.
Winds will further increase this morning as a frontal boundary
approaches from the west. Expect 20-25 kts with gusts 35-40 kts over
the bay, lower James, Currituck sound, and the coastal waters. These
areas will be under a Gale warning beginning at 11Z through 23Z.
SCA's will remain in effect for the York, upper James, and
Rappahannock rivers through this evening. Waves in the bay will
build to 4-5 ft, with 6 ft at the mouth of the bay. Seas will build
to 7-12 ft over the northern coastal waters and 6-11 ft over the
southern coastal waters.
Front is expected to cross the area waters from 00Z to 06Z tonight,
with winds becoming W/SW 5-15 kts by Friday morning. The Gale
warnings will be converted to SCA's, and the SCA's for the coastal
waters will likely last through Friday into early Saturday as
elevated seas will be slow to subside. A brief period of SCA winds
are possible late Friday into early Saturday as an upper trough axis
crosses the area waters.
&&
.HYDROLOGY...
As of 1045 AM EDT Thursday...
Expect significant rises along the James/Appomattox and Chowan
river basins tonight into Sat, due to the rainfall runoff.
Current forecasts already reflect these trends. James River
Westham gauge shows the potential of reaching minor flood level
by Friday evening.
&&
.TIDES/COASTAL FLOODING...
As of 1045 AM EDT Thursday...
Strong southerly flow ahead of an approaching cold front will result
in rising tidal anomalies today. Minor coastal flooding will be
possible during this morning's high tide along the Chesapeake Bay
side of the lower MD Eastern Shore and also adjacent the Potomac
River on the Northern Neck. A coastal flood advisory has been issued
for these areas. Additional minor tidal flooding will be possible
with this evening's high tide cycle. Attention will also be paid to
the north shore of the Albemarle Sound today. Minor coastal flooding
is possible late morning through this afternoon during the period of
the strongest southerly flow.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flood Watch until midnight EDT tonight for MDZ021>025.
Coastal Flood Warning until midnight EDT tonight for MDZ021.
Wind Advisory until 8 PM EDT this evening for MDZ021>025.
High Surf Advisory until 8 PM EDT this evening for MDZ025.
Coastal Flood Advisory until 10 PM EDT this evening for MDZ022-
023.
NC...Flood Watch until midnight EDT tonight for NCZ012>017-030>032-
102.
Wind Advisory until 8 PM EDT this evening for NCZ015>017-102.
High Surf Advisory until 8 PM EDT this evening for NCZ102.
Coastal Flood Advisory until 6 PM EDT this evening for
NCZ015>017-031-032.
VA...Flood Watch until 6 PM EDT this evening for VAZ048-060>062-
064>069-079-080-087-509>511-513>515.
Flood Watch until midnight EDT tonight for VAZ075>078-081>086-
088>090-092-093-095>100-512-516>525.
Wind Advisory until 8 PM EDT this evening for VAZ095-097>100.
High Surf Advisory until 8 PM EDT this evening for VAZ098>100.
Coastal Flood Advisory until 10 PM EDT this evening for VAZ077.
MARINE...Gale Warning until 7 PM EDT this evening for ANZ630>634-638-
654-656-658.
Gale Warning until 10 PM EDT this evening for ANZ650-652.
Small Craft Advisory until 7 PM EDT this evening for
ANZ635>637.
&&
SYNOPSIS...TMG
NEAR TERM...MPR/TMG
SHORT TERM...MPR
LONG TERM...MAM
AVIATION...TMG
MARINE...CMF/ESS
HYDROLOGY...AKQ
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Apr 30, 2:39 AM EST, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
339 AM EDT Thu Apr 30 2020
VAZ048-060>062-064>069-079-080-087-509>511-513>515-010745-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-Greensville-
Western Louisa-Eastern Louisa-Western Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-
339 AM EDT Thu Apr 30 2020
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
This Hazardous Weather Outlook is for central Virginia, north
central Virginia, south central Virginia and southeast Virginia.
.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Strong south winds will gust between 25 to 35 mph this morning
through early afternoon.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
NCZ012>017-030>032-VAZ076-078-081>086-088>090-092-093-095>097-512-
516>525-010745-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Richmond-Lancaster-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Sussex-Surry-
James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-Eastern Hanover-Eastern Henrico-Western King William-
Eastern King William-Western King and Queen-Eastern King and Queen-
Western Essex-Eastern Essex-York-Newport News-Hampton/Poquoson-
339 AM EDT Thu Apr 30 2020
...FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS
EVENING...
This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.
.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-NCZ102-VAZ098>100-010745-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
339 AM EDT Thu Apr 30 2020
...HIGH SURF ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS
EVENING...
This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.
.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
Wind Advisory.
Flood Watch.
In addition, isolated strong to severe thunderstorms are possible
Today, mainly across southeastern Virginia and northeast North
Carolina immediately ahead of the front. Wind damage would be the
primary threat from any severe weather.
Lastly, strong south winds will gust between 35 to 45 mph outside
of any thunderstorm today.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MDZ021>023-010745-
Dorchester-Wicomico-Somerset-
339 AM EDT Thu Apr 30 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS
EVENING...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Wind Advisory.
Flood Watch.
Lastly, gusty south winds will continue today, with wind gusts of 35
to 45 mph outside of any thunderstorm.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MDZ024-010745-
Inland Worcester-
339 AM EDT Thu Apr 30 2020
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS
EVENING...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Flood Watch.
In addition, isolated strong to severe thunderstorms are possible
today, mainly across southeastern Virginia and northeast North
Carolina immediately ahead of the front. Wind damage would be the
primary threat from any severe weather.
Lastly, strong south winds will gust between 35 to 45 mph outside
of any thunderstorm Thursday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
VAZ075-077-010745-
Westmoreland-Northumberland-
339 AM EDT Thu Apr 30 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS
EVENING...
This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Flood Watch.
Lastly, gusty south winds will continue today, with wind gusts of 35
to 45 mph outside of any thunderstorm.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Apr 30, 12:26 PM EST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
126 PM EDT Thu Apr 30 2020
NCZ013-014-016-030>032-VAZ084-090-093-095>097-523>525-301830-
Hertford-Bertie-Gates-Chowan-Camden-Perquimans-Norfolk/Portsmouth-
Newport News-York-James City-Gloucester-Isle of
Wight-Hampton/Poquoson-Suffolk-Chesapeake-
126 PM EDT Thu Apr 30 2020
...A LINE OF SHOWERS WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
BERTIE...GATES...CHOWAN...NORTHWESTERN CAMDEN...NORTHWESTERN
PERQUIMANS...EASTERN HERTFORD...ISLE OF WIGHT...YORK...SOUTHEASTERN
JAMES CITY...AND SOUTHEASTERN GLOUCESTER COUNTIES...THE CITY OF
POQUOSON...THE WESTERN CITY OF CHESAPEAKE...THE CITY OF HAMPTON...THE
CITY OF NEWPORT NEWS...THE WESTERN CITY OF PORTSMOUTH AND THE CITY OF
SUFFOLK...
At 125 PM EDT, showers with heavy rain were located along a line
extending from Lee Hall to near Holland to near Powellsville.
Movement was east at 15 mph.
Wind gusts in excess of 40 mph are possible with these showers.
Rainfall amounts of 1 to 2 inches are possible with these showers.
These showers will be near...
Lee Hall, Grove, Busch Gardens, Fort Eustis and Denbigh around 130
PM EDT.
Newport News around 135 PM EDT.
Patrick Henry Field and Whaleyville around 140 PM EDT.
Virginia Institute For Marine Sciences, Gloucester Point, Wicomico
and Tabb around 150 PM EDT.
Seaford around 205 PM EDT.
Achilles and Kings Fork around 210 PM EDT.
Downtown Suffolk around 215 PM EDT.
Colerain around 220 PM EDT.
Other locations impacted by these showers include Goose Pond, Whites
Crossroads, Tunis, Carrollton, Lackey, Longview, Newsome Store,
Savage, Arrowhead Beach and Chowan Beach.
People at Port Warwick, Obici Hospital, Vidant Chowan, Sentara
CarePlex Hospital, Belle Harbour Hospital, and Bon Secours Mary
Immaculate should seek safe shelter immediately!
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3604 7711 3706 7671 3709 7668 3729 7662
3733 7629 3731 7627 3733 7628 3734 7623
3729 7624 3727 7626 3727 7629 3731 7634
3721 7635 3715 7626 3648 7646 3651 7649
3643 7647 3604 7659 3606 7662 3604 7663
TIME...MOT...LOC 1725Z 254DEG 11KT 3720 7658 3665 7676 3614 7695
BROWNSpecial weather statement, Apr 30, 12:41 PM EST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Wakefield VA
141 PM EDT Thu Apr 30 2020
VAZ075>078-084>086-301830-
Mathews-Middlesex-Richmond-Westmoreland-Northumberland-Lancaster-
Gloucester-
141 PM EDT Thu Apr 30 2020
...A LINE OF SHOWERS WITH HEAVY RAIN WILL AFFECT GLOUCESTER...EASTERN
MIDDLESEX...NORTHUMBERLAND...SOUTHEASTERN RICHMOND...MATHEWS...
SOUTHEASTERN WESTMORELAND AND LANCASTER COUNTIES...
At 141 PM EDT, showers with heavy rain were located along a line
extending from near Hollywood to near Heathsville to near Achilles.
Movement was east at 15 mph.
Wind gusts in excess of 40 mph are possible with these showers.
Rainfall amounts of 1 to 2 inches are possible with these showers.
These showers will be near...
Heathsville around 150 PM EDT.
Wicomico Church around 200 PM EDT.
Mobjack around 205 PM EDT.
Mathews and Bavon around 215 PM EDT.
Fair Port around 220 PM EDT.
Other locations impacted by these showers include Byrdton, Lottsburg,
Beulah, Moon, Laban, Naxera, Avalon, Brook Vale, Bertrand and
Grafton.
People at Rappahannock General Hospital should seek safe shelter
immediately!
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3815 7661 3811 7660 3807 7653 3803 7652
3797 7641 3789 7624 3789 7619 3777 7623
3775 7627 3767 7627 3762 7624 3758 7626
3746 7621 3736 7621 3733 7623 3728 7658
3729 7658 3729 7659 3784 7661 3816 7668
TIME...MOT...LOC 1741Z 253DEG 14KT 3840 7662 3786 7649 3732 7644
BROWNSpecial weather statement, Apr 30, 1:28 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
228 PM EDT Thu Apr 30 2020
NCZ014>017-030>032-VAZ084-086-095>098-523>525-301930-
Pasquotank-Bertie-Gates-Western
Currituck-Chowan-Camden-Perquimans-Norfolk/Portsmouth-Newport
News-York-Gloucester-Virginia
Beach-Mathews-Hampton/Poquoson-Suffolk-Chesapeake-
228 PM EDT Thu Apr 30 2020
...A LINE OF SHOWERS WITH HEAVY RAIN WILL AFFECT EASTERN BERTIE...
EASTERN GATES...CHOWAN...NORTHWESTERN CURRITUCK...CAMDEN...
PASQUOTANK...PERQUIMANS...SOUTHEASTERN YORK AND SOUTHERN MATHEWS
COUNTIES...THE CITY OF POQUOSON...THE CITY OF NORFOLK...THE CITY OF
CHESAPEAKE...THE CITY OF HAMPTON...THE SOUTHERN CITY OF NEWPORT
NEWS...THE CITY OF PORTSMOUTH...THE EASTERN CITY OF SUFFOLK AND THE
CITY OF VIRGINIA BEACH...
At 228 PM EDT, showers with heavy rain were located along a line
extending from Bavon to near Bowers Hill to Plymouth. Movement was
east at 15 mph.
Wind gusts in excess of 40 mph are possible with these showers.
Rainfall amounts of 1 to 2 inches are possible with these showers.
These showers will be near...
Bavon, Bowers Hill and Mobjack around 235 PM EDT.
Chesapeake around 240 PM EDT.
Deep Creek around 250 PM EDT.
Cradock around 255 PM EDT.
Great Bridge around 305 PM EDT.
Fentress around 315 PM EDT.
Regent University around 320 PM EDT.
Kempsville around 325 PM EDT.
Other locations impacted by these showers include South Norfolk,
Portlock, Pierceville, Laban, Savage, Arrowhead Beach, Huntersville,
Saint Johns, Parkville and Mount Gould.
People at Vidant Chowan, Albemarle Medical Center, NMRTC Portsmouth,
Sentara CarePlex Hospital, Chesapeake Regional Medical Center,
Military Circle, Belle Harbour Hospital, and Sentara Princess Anne
Hospital should seek safe shelter immediately!
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3694 7648 3727 7644 3727 7638 3741 7641
3745 7621 3731 7623 3729 7607 3733 7606
3717 7604 3728 7611 3731 7634 3700 7626
3697 7601 3673 7598 3612 7617 3601 7651
3606 7662 3588 7674 3588 7683 3582 7687
TIME...MOT...LOC 1828Z 264DEG 15KT 3734 7626 3670 7644 3588 7672
BROWNSpecial weather statement, Apr 30, 2:08 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
308 PM EDT Thu Apr 30 2020
MDZ021>023-302015-
Dorchester-Wicomico-Somerset-
308 PM EDT Thu Apr 30 2020
...A LINE OF SHOWERS WITH HEAVY RAIN WILL AFFECT WESTERN SOMERSET...
SOUTHWESTERN WICOMICO AND DORCHESTER COUNTIES...
At 307 PM EDT, showers with heavy rain were located along a line
extending from 6 miles northeast of Taylors Island to 12 miles west
of Deal Island to 8 miles west of Tylerton. Movement was northeast at
10 mph.
Wind gusts in excess of 40 mph are possible with these showers.
Rainfall amounts of up to 1 inch are possible with these showers.
These showers will be near...
University Of Maryland Center For Environmental Studies around 340
PM EDT.
Cambridge around 345 PM EDT.
Secretary and Lawsonia around 415 PM EDT.
Other locations impacted by these showers include Wetipquin,
Waterview, Madison, Oriole, Byrdtown, Andrews, Fairmount, Smith
Island, Hopewell and Crocheron.
People at Dorchester General Hospital should seek safe shelter
immediately!
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3791 7577 3783 7623 3803 7604 3806 7579
3812 7609 3814 7596 3835 7586 3836 7587
3824 7594 3823 7596 3837 7597 3837 7600
3815 7603 3839 7623 3831 7624 3831 7625
3832 7624 3857 7629 3870 7585
TIME...MOT...LOC 1907Z 242DEG 10KT 3851 7620 3822 7616 3793 7617
BROWNSpecial weather statement, Apr 30, 2:16 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
316 PM EDT Thu Apr 30 2020
MDZ023-VAZ099-100-302015-
Somerset-Accomack-Northampton-
316 PM EDT Thu Apr 30 2020
...A LINE OF SHOWERS WITH HEAVY RAIN WILL AFFECT CENTRAL SOMERSET...
ACCOMACK AND NORTHAMPTON COUNTIES...
At 315 PM EDT, showers with heavy rain were located along a line
extending from 6 miles southeast of Lewisetta to near Gwynn to Grand
View. Movement was north at 15 mph.
Wind gusts in excess of 40 mph are possible with these showers.
Rainfall amounts of up to 1 inch are possible with these showers.
These showers will remain over mainly rural areas of central
Somerset, Accomack and Northampton Counties, including the following
locations... Capeville, Kiptopeke State Park, Harborton, Melfa,
Eastville, Kingston, Saxis, Franktown, Shelltown and Sanford.
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3749 7560 3717 7577 3705 7599 3729 7607
3758 7598 3776 7587 3775 7598 3780 7604
3799 7605 3799 7601 3803 7600 3799 7589
3803 7582 3804 7583 3808 7578 3808 7588
3809 7587 3827 7566 3771 7558
TIME...MOT...LOC 1915Z 192DEG 13KT 3796 7635 3749 7622 3709 7627
BROWNSpecial weather statement, Apr 30, 2:27 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Wakefield VA
327 PM EDT Thu Apr 30 2020
NCZ015>017-102-VAZ097-098-302015-
Eastern Currituck-Pasquotank-Camden-Western
Currituck-Chesapeake-Virginia Beach-
327 PM EDT Thu Apr 30 2020
...A LINE OF SHOWERS WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN
CAMDEN...SOUTHEASTERN PASQUOTANK...AND CURRITUCK COUNTIES...THE
SOUTHEASTERN CITY OF CHESAPEAKE AND THE CITY OF VIRGINIA BEACH...
At 327 PM EDT, showers with heavy rain were located along a line
extending from 8 miles northeast of Norfolk International to 10 miles
northeast of Newfoundland. Movement was east at 30 mph.
Wind gusts in excess of 40 mph are possible with these showers.
Rainfall amounts of 1 to 2 inches are possible with these showers.
Locations impacted include...
Virginia Beach, Currituck, Grandy, Chesapeake, Sanderling, Point
Harbor, Princess Anne, Shiloh, Back Bay, Indiantown, Corolla, Old
Trap, Whitehall Shores, Moyock, Knotts Island, Rudee Heights, Poplar
Branch, Spot, Pungo and Bayside.
People at Sentara Princess Anne Hospital should seek safe shelter
immediately!
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees,
and blowing around trash cans, potted plants, lawn furniture, and
other light outdoor objects.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3617 7591 3618 7600 3614 7600 3615 7606
3613 7611 3612 7617 3696 7615 3695 7609
3697 7599 3692 7594 3677 7591 3660 7583
3624 7573 3622 7573 3622 7577 3620 7576
3619 7579 3609 7575 3607 7580
TIME...MOT...LOC 1927Z 261DEG 24KT 3696 7607 3606 7601
JM